# SDR UJ8A2022021000046

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N920DS
- Make and model: Emb EMB-505
- Aircraft serial: 50500530
- Aircraft time: 1,088 hours, 875 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1953016
- Part serial: 1906846152
- Condition: Smoke
- Location: Cockpit
- Part time: 1,086 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW SMELLED SMOKE IN COCKPIT, DECLARED AN EMERGENCY. ON DECENT CREW NOTICED THE SMOKE IN THE VICINITY OF THE PILOT'S WINDSHIELD. CREW CYCLED OF THE WINDSHIELD HEAT AND THE SMOKE DISSIPATED.  ONCE ON THE GROUND, MAINTENANCE TROUBLESHOOTING CONFIRMED THE WINDSHIELD CAUSED THE ISSUE. THE WINDSHIELD WAS REPLACED. A COMPANY HAZARD REPORT WAS FILED, AND THE DISCREPANCY WAS LOGGED IN THE COMPANY CASS SYSTEM.
